MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SYSTEM; SMR SYSTEM - GLENOSPHERE ECCENTRICAL DIA. 36 MM

LIMACORPORATE S.P.A SMR SYSTEM; SMR SYSTEM - GLENOSPHERE ECCENTRICAL DIA. 36 MM
Model Number 1376.09.031
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Implant Pain (4561)
Date of Event 09/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of involved lot numbers, no pre-existing anomalies were found on the components manufactured with that lot number.This is the first and only complaint reported on the involved lot numbers.A final report will be sent after the investigation is completed.
 
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2021 due to right reverse shoulder dislocation.Patient: female, 75 years old.During the revision surgery, the following devices were removed: smr eccent.Glenosphere ø 36mm (product code: 1376.09.031 lot nr.2017864 - ster.Nr.2000317); smr reverse liner + 6 mm (product code: 1360.50.020 lot.Nr.17at0u9 - ster.Nr.1700198) - not sold in us; smr cemented stem ø12 mm (product code: 1306.15.120 lot.Nr.1813538); smr reverse humeral body short (product code: 1352.15.005 lot.Nr: 2021424 - ster.Nr.2000404); smr connector small std (product code: 1374.15.310 lot.Nr.2111864 - ster.Nr.2100184).Event occurred in united kingdom.Previous surgery performed on (b)(6) 2021.
 
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2021 due to right reverse shoulder dislocation.Before the procedure the patient felt pain and clunking sensation.Patient: female, 75 years old, height 1,46 m and weight at the time of previous surgery 100,80 kg.During the revision surgery, the following devices were removed: smr eccent.Glenosphere ø 36mm (product code: 1376.09.031 lot nr.2017864 - ster.Nr.(b)(4)).Smr reverse liner + 6 mm (product code: 1360.50.020 lot.Nr.17at0u9 - ster.Nr.(b)(4)).Smr cemented stem ø12 mm (product code: 1306.15.120 lot.Nr.(b)(4)).Smr reverse humeral body short (product code: 1352.15.005 lot.Nr: 2021424 - ster.Nr.(b)(4)).Smr connector small std (product code: 1374.15.310 lot.Nr.2111864 - ster.Nr.(b)(4)).Event occurred in united kingdom.Previous surgery performed on (b)(6) 2021.
 
Additional Manufacturer Narrative
By checking the dhrs of lot.2017864 - ster.(b)(4) and lot.17at0u9 - ster (b)(4), no pre-existing anomaly was detected on the devices manufactured with these lot numbers involved.According to our records, at least (b)(4) smr eccent.Glenosphere ø 36mm with lot.2017864 - ster.(b)(4) have been implanted and this is the first and only complaint received on the involved lot number.According to our records, at least (b)(4) smr reverse liner + 6 mm pieces manufactured with lot.17at0u9 - ster.(b)(4) have been implanted and this is the first and only complaint received on the involved lot number.The explants were not returned to limacorporate for further analysis.Limacorporate received pre- and post-operative x-rays of revision surgery.The available information and x-rays have been evaluated by a medical consultant.Following, the medical consultant comments: "apparently there is a custom-made glenoid component in place, that is not routinely used but dedicated to severe glenoid erosion and bone loss, which can occur after multiple revisions, infection etc., but we do not have information about this.Instability after rtsa is a common complication and reason for revision, especially in the elderly.This happened here, i think it is a fateful course of events." based on the available information, we cannot determine with certainty the root cause of the event.Considering that: - the check of the device history records revealed no pre-existing anomalies in the involved lot numbers.- the explanted devices were not returned to limacorporate for further investigation - according to the medical consultant, instability after rtsa, a common complication in the elderly, occurred as a fateful course of events, with no signs of implant-related failure.We may conclude that the event is not product related.Pms data: according to limacorporate pms data the revision rate of smr reverse due to dislocation/luxation is nearly (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.This is the final mdr report.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - GLENOSPHERE ECCENTRICAL DIA. 36 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer (Section G)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT   33038
Manufacturer Contact
villanova di san daniele
via nazionale 52
udine 33038
MDR Report Key18435258
Report Number3008021110-2023-00144
Device Sequence Number20724661
Product Code KWS
UDI-Device Identifier08033390272339
UDI-Public08033390272339
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1376.09.031
Device Catalogue Number1376.09.031
Device Lot Number2017864
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight100 KG